MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer on 5/17/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for hi display.Caregiver is calling on behalf of the customer.The expected fasting blood glucose test result range is 250 to 326 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the medicine cabinet.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by the customer and produced test results of hi and hi mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 07/16/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer only conducted two readings from history of meter third reading 326 mg/dl customer could not clarify if it was a fasting or not fasting reading.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7569386
Report Number1000113657-2018-00612
Device Sequence Number1262219
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2748
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1